RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Fundam. Prikl. Mat., 2015, Volume 20, Issue 2, Pages 35–49 (Mi fpm1639)  

This article is cited in 2 scientific papers (total in 2 papers)

On the completeness of the Manakov integrals

B. Gajića, V. Dragovićab, B. Jovanovića

a Mathematical Institute, Serbian Academy of Sciences and Arts, Serbia
b The University of Texas at Dallas, USA

Abstract: The aim of this note is to present a simple proof of the completeness of the Manakov integrals for a motion of a rigid body fixed at a point in $\mathbb R^n$, as well as for geodesic flows on a class of homogeneous spaces $\mathrm{SO}(n)/\mathrm{SO}(n_1)\times…\times\mathrm{SO}(n_r)$.

Funding Agency Grant Number
Ministry of Education, Science and Technical Development of Serbia 174020


Full text: PDF file (258 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences (New York), 2017, 223:6, 675–685

Bibliographic databases:

UDC: 513.944

Citation: B. Gajić, V. Dragović, B. Jovanović, “On the completeness of the Manakov integrals”, Fundam. Prikl. Mat., 20:2 (2015), 35–49; J. Math. Sci., 223:6 (2017), 675–685

Citation in format AMSBIB
\Bibitem{GajDraJov15}
\by B.~Gaji\'c, V.~Dragovi{\'c}, B.~Jovanovi{\'c}
\paper On the completeness of the Manakov integrals
\jour Fundam. Prikl. Mat.
\yr 2015
\vol 20
\issue 2
\pages 35--49
\mathnet{http://mi.mathnet.ru/fpm1639}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3472267}
\elib{http://elibrary.ru/item.asp?id=25686561}
\transl
\jour J. Math. Sci.
\yr 2017
\vol 223
\issue 6
\pages 675--685
\crossref{https://doi.org/10.1007/s10958-017-3377-5}


Linking options:
  • http://mi.mathnet.ru/eng/fpm1639
  • http://mi.mathnet.ru/eng/fpm/v20/i2/p35

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Vladimir Dragović, Borislav Gajić, Božidar Jovanović, “Note on Free Symmetric Rigid Body Motion”, Regul. Chaotic Dyn., 20:3 (2015), 293–308  mathnet  crossref  mathscinet  zmath  adsnasa
    2. A. V. Bolsinov, A. M. Izosimov, D. M. Tsonev, “Finite-dimensional integrable systems: a collection of research problems”, J. Geom. Phys., 115 (2017), 2–15  crossref  mathscinet  zmath  isi  scopus
  • Фундаментальная и прикладная математика
    Number of views:
    This page:163
    Full text:38
    References:24

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019